# SDR 95ZZZX3175

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Shorted
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

PHNL/NZAA - FLT 6981 - DURING CRUISE, NR 3 ENGINE FIRE WARNING LIGHT ILLUMINATED AND WARNING BELL SOUNDED, ACCOMPLISHED ENGINE FIRE OR DAMAGE CHECK LIST.  BOTH FIRE BOTTLES FIRED.  NR 3 ENGINE FIRE WARNING ILLUMINATED INTERMITTENTLY THROUGH THE REMAINDER OF THE FLIGHT.  MAINTENANCE FOUND A FIRE LOOP CONNECTOR SHORTED TO GROUND.  MAINTENANCE REPAIRED SHORTED CONNECTOR AND AN OPERATIONAL TEST OF THE NR 3 ENGINE FIRE WARNING SYSTEM WAS GOOD.  (X)
